# SDR DALA2020031801937

- Difficulty date: March 13, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT R/H STR. SPLICE HAS CORROSION STA 1212 STR 35R. INSTALLED STRINGER SPLICE. (LP 1528173)
